Alert archive / Oklahoma / Tornado Warnings in 2013
Tornado Warning 60, NWS Norman, OK
NWS Norman, OK issued this tornado warning at May 31, 2013, 6:28 PM CDT for Canadian County, Oklahoma County, Oklahoma. It was in force for 32 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 31, 2013, 6:28 PM CDT (23:28 UTC)
- Expired
- May 31, 2013, 7:00 PM CDT
- In force
- 32 min
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Emergency
- Tornado emergency
Counties Canadian County, OK, Oklahoma County, OK
The radar
The Norman radar (KTLX), 41 km from the middle of the area, began a volume at 23:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 31, 6:45 PM CDT | HAIL 1 | 7 Nw Oklahoma City, OK | HEFNER AND COUNCIL RD |
| May 31, 6:51 PM CDT | TORNADO | 4 Ne Mustang, OK | EF-1 TORNADO BEGAN NEAR MUSTANG, TRAVELLING SOUTHEASTWARD TO WILL ROGERS WORLD AIRPORT. THE TORNADO LIFTED APPROXIMATELY 3 MILES WEST OF VALLEY BROOK. |
| May 31, 6:55 PM CDT | HAIL 1.75 | N Yukon, OK | |
| May 31, 7:10 PM CDT | TSTM WND GST 60 | 4 W Oklahoma City, OK |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 31, 3:27 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 11.5 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3114 J/kg
- Mixed-layer CIN
- -161 J/kg
- Mixed-layer LCL
- 566 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 585 m²/s²
- 0-3 km storm-relative helicity
- 551 m²/s²
- Significant tornado parameter
- 2.3
- Supercell composite
- 12.7
The text
As transmitted, in the capitals the NWS used until 2016.
805
WFUS54 KOUN 312328
TOROUN
OKC017-109-010000-
/O.NEW.KOUN.TO.W.0060.130531T2328Z-130601T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
628 PM CDT FRI MAY 31 2013
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHWESTERN OKLAHOMA COUNTY IN CENTRAL OKLAHOMA...
SOUTHEASTERN CANADIAN COUNTY IN CENTRAL OKLAHOMA...
* UNTIL 700 PM CDT
* AT 623 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS AND STORM
SPOTTERS WERE TRACKING A LARGE AND EXTREMELY DANGEROUS TORNADO 6
MILES SOUTHEAST OF EL RENO. DOPPLER RADAR SHOWED THIS TORNADO
MOVING EAST AT 40 MPH.
THIS IS A TORNADO EMERGENCY FOR YUKON...RICHLAND...WILEY POST
AIRPORT...BETHANY...AND THE VILLAGE...TAKE IMMEDIATE TORNADO
PRECAUTIONS NOW.
IN ADDITION TO A TORNADO...DANGEROUS AND EXTREMELY LARGE DESTRUCTIVE
HAIL UP TO SOFTBALL SIZE IS EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
EL RENO...YUKON...BETHANY...MUSTANG...WARR ACRES AND RICHLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS AN EXTREMELY DANGEROUS AND LIFE THREATENING SITUATION. IF YOU
CANNOT GET UNDERGROUND GO TO A STORM SHELTER OR AN INTERIOR ROOM OF A
STURDY BUILDING NOW.
TAKE COVER NOW IN A STORM SHELTER OR AN INTERIOR ROOM OF A STURDY
BUILDING. STAY AWAY FROM DOORS AND WINDOWS.
DO NOT STOP UNDER BRIDGES OR HIGHWAY OVERPASSES. THEY WILL NOT
PROTECT YOU FROM A TORNADO.
&&
LAT...LON 3541 9751 3537 9792 3553 9796 3565 9760
TIME...MOT...LOC 2326Z 254DEG 33KT 3548 9786
$$
AUSTIN1 follow-up statement
552
WWUS54 KOUN 312346
SVSOUN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
646 PM CDT FRI MAY 31 2013
OKC017-109-010000-
/O.CON.KOUN.TO.W.0060.000000T0000Z-130601T0000Z/
OKLAHOMA OK-CANADIAN OK-
646 PM CDT FRI MAY 31 2013
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR
SOUTHWESTERN OKLAHOMA AND SOUTHEASTERN CANADIAN COUNTIES...
AT 642 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS AND STORM
SPOTTERS WERE TRACKING A LARGE AND EXTREMELY DANGEROUS TORNADO
LOCATED 5 MILES WEST OF YUKON...MOVING EAST AT 10 MPH. THIS TORNADO
WAS ON INTERSTATE 40 2 TO 3 MILES EAST OF EL RENO. ANOTHER SEVERE STORM
WAS LOCATED SOUTHWEST OF EL RENO...AND MY BECOME TORNADIC IN THE NEXT HOUR.
...THIS IS A TORNADO EMERGENCY FOR EASTERN EL
RENO...YUKON...BETHANY...AND RICHLAND...
IN ADDITION TO A TORNADO...LARGE DESTRUCTIVE HAIL
UP TO SOFTBALL SIZE IS EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
YUKON...BETHANY...MUSTANG...WARR ACRES AND RICHLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS AN EXTREMELY DANGEROUS AND LIFE THREATENING SITUATION. IF YOU
CANNOT GET UNDERGROUND GO TO A STORM SHELTER OR AN INTERIOR ROOM OF A
STURDY BUILDING NOW.
TAKE COVER NOW IN A STORM SHELTER OR AN INTERIOR ROOM OF A STURDY
BUILDING. STAY AWAY FROM DOORS AND WINDOWS.
DO NOT STOP UNDER BRIDGES OR HIGHWAY OVERPASSES. THEY WILL NOT
PROTECT YOU FROM A TORNADO.
THE TORNADO MAY BE HIDDEN BY RAIN AND VERY DIFFICULT TO SEE. DO NOT
WAIT. TAKE COVER NOW.
&&
LAT...LON 3541 9751 3538 9780 3538 9784 3537 9786
3555 9791 3565 9760
TIME...MOT...LOC 2342Z 276DEG 10KT 3550 9784
$$
AUSTINWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at May 31, 5:28 PM CDT, 1 hour earlier.
Area forecast discussion, May 31, 5:28 PM CDT, 1 hour before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
528 PM CDT FRI MAY 31 2013
.UPDATE...
UPDATED POPS/WX...
&&
.DISCUSSION...
WITH STORMS FINALLY DEVELOPING ALONG THE FRONT ACROSS CENTRAL AND
NORTHERN OKLAHOMA WEST OF THE METRO...UPDATED POPS AND WX THROUGH
12Z. SHOULD SEE THIS LINE SLOWLY PUSH EASTWARD THROUGH THE
EVENING. BESIDES SIGNIFICANT SEVERE WEATHER...DAMAGING
HAIL...WINDS...AND TORNADOES...THE SLOW NATURE OF THE SYSTEM WILL
LIKELY RESULT IN AN INCREASED FLOOD/FLASH FLOOD RISK THROUGH THE
EVENING ACROSS NORTH CENTRAL OKLAHOMA.
JTK
&&
.PREV DISCUSSION... /ISSUED 256 PM CDT FRI MAY 31 2013/
DISCUSSION...
MAIN ATTENTION THIS AFTERNOON IS ON THE IMMINENT SEVERE WEATHER
EVENT. FOR THE GENERAL FORECAST...ONLY A FEW CHANGES WERE MADE AS
COMPARED WITH THE FORECAST ISSUED THIS MORNING. RAIN CHANCES AND
RAINFALL AMOUNTS FOR TONIGHT AND TOMORROW WERE REFINED
SLIGHTLY...BASED ON THE LATEST EXPECTATIONS.
THE GENERAL SITUATION BEGINS WITH A HIGHLY VOLATILE ATMOSPHERE
THIS EVENING. WE EXPECT SEVERE STORMS TO DEVELOP LATE THIS
AFTERNOON...THEN CONVERT INTO A HEAVY RAIN EVENT
TONIGHT...GENERALLY AFFECTING AREAS THAT HAVE ALREADY EXPERIENCED
A RATHER LARGE AMOUNT OF RAIN IN THE PAST WEEK OR TWO. A FLASH
FLOOD WATCH IS ALREADY IN EFFECT...AND NO CHANGES APPEAR TO BE
PRUDENT AT THIS TIME.
AS THE STORM SYSTEM SHIFTS EAST AND SOUTHEAST DURING THE DAY
TOMORROW...THE RAIN WILL LIKEWISE SHIFT IN POSITION. WE EXPECT THE
RAIN TO BE MAINLY OVER SOUTHEAST AND SOUTH-CENTRAL OKLAHOMA BY
TOMORROW AFTERNOON. THE RAIN SHOULD END ENTIRELY BY SUNDAY
MORNING. AFTER A RAIN-FREE AND UNSEASONABLY MILD DAY ON
SUNDAY...RAIN RETURNS TO THE FORECAST ON MONDAY. THERE WILL BE AT
LEAST A SLIGHT CHANCE OF SHOWERS/THUNDERSTORMS EACH DAY NEXT
WEEK. SEVERE WEATHER NEXT WEEK SHOULD BE RELATIVELY UNCOMMON.
&&
.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK 68 81 57 78 / 100 20 10 0
HOBART OK 65 85 55 83 / 30 10 10 10
WICHITA FALLS TX 73 88 59 85 / 30 20 10 10
GAGE OK 57 81 50 81 / 20 0 0 10
PONCA CITY OK 63 79 53 77 / 90 10 0 0
DURANT OK 73 84 61 81 / 30 50 30 10
&&
.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH THROUGH SATURDAY MORNING FOR OKZ007-008-012-
013-018>020-024>026-028>032.
TX...NONE.
&&
03/04Hazardous weather outlook, May 31, 12:49 PM CDT, 5 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1249 PM CDT FRI MAY 31 2013
OKZ004>048-050>052-TXZ083>090-011000-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1249 PM CDT FRI MAY 31 2013
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...THIS AFTERNOON AND TONIGHT...
THUNDERSTORM OUTLOOK...
SEVERE THUNDERSTORMS CAN BE EXPECTED ACROSS MUCH OF OKLAHOMA AND
WESTERN NORTH TEXAS AFTER 3 PM THIS AFTERNOON.
LOCATION...
THE MODERATE RISK IS ACROSS MAINLY CENTRAL OKLAHOMA...SOUTHEAST
OF A LINE FROM PONCA CITY TO KINGFISHER...EAST OF A LINE FROM
KINGFISHER TO LAWTON...NORTH OF A LINE FROM LAWTON TO ARDMORE...
TO ADA TO HOLDENVILLE. THE OKLAHOMA CITY METRO AREA IS IN THE
MODERATE RISK AREA.
THE SLIGHT RISK IS OUTSIDE THE MODERATE RISK...EAST OF A
MEDFORD TO CLINTON TO ALTUS TO KNOX CITY LINE.
LOCATIONS WEST OF A MEDFORD TO CLINTON TO ALTUS TO KNOX CITY
LINE ARE NOT EXPECTED TO HAVE SEVERE STORMS THROUGH TONIGHT.
IMPACTS...
THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING...
HAIL UP TO THE SIZE OF SOFTBALLS...
TORNADOES...
DAMAGING WIND GUSTS OF 75 MPH...
HEAVY RAINFALL LEADING TO FLOODING...
TIMING...
THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE BETWEEN 3 PM THIS
AFTERNOON AND MIDNIGHT TONIGHT. A FEW SEVERE STORMS MAY CONTINUE
AFTER MIDNIGHT TONIGHT.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
THE RISK AREA SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS
LATE THIS AFTERNOON INTO TONIGHT.
DISCUSSION...
FIRST STORM DEVELOPMENT WILL BE NEAR OR JUST EAST OF A DRYLINE
AND STATIONARY FRONT COMBINATION...BETWEEN 3 AND 6 PM TODAY...
SOMEWHERE NEAR A PONCA CITY TO HOBART TO VERNON TEXAS LINE. THESE
STORMS WILL INTENSIFY RAPIDLY AND MOST LIKELY BE DISCRETE SUPERCELLS
AS THEY MOVE INTO CENTRAL OKLAHOMA.
THE POTENTIAL FOR TORNADOES AND VERY LARGE HAIL WILL BE GREATEST IN
THE MODERATE RISK AREA FROM 4 PM TO 10 PM FROM DISCRETE SUPERCELLS
AS THE WIND SHEAR INCREASES ACROSS THE AREA.
STORMS THIS EVENING WILL LIKELY CONSOLIDATE INTO CLUSTERS AND LINES ALONG
OR AHEAD OF A COLD FRONT...THEN MOVE SOUTHEAST THROUGHOUT THE NIGHT...
WITH AN INCREASING DAMAGING WIND...HEAVY RAINFALL AND FLOODING THREAT...
AND DECREASING LARGE HAIL AND TORNADO THREAT. THUNDERSTORMS WILL CONTINUE
AFTER MIDNIGHT TONIGHT...MAINLY ACROSS THE CENTRAL AND EASTERN PART OF
OKLAHOMA...THOUGH THE SEVERE POTENTIAL WILL SLOWLY DIMINISH THROUGHOUT
THE NIGHT.
PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SATURDAY JUN 1.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...100 PERCENT.
OTHER HAZARDOUS WEATHER...
HEAVY RAINFALL COULD LEAD TO FLASH FLOODING LATE THIS AFTERNOON INTO
SATURDAY AS THE FRONT SLOWLY MOVES SOUTH INTO THE VERY MOIST AIRMASS.
RAINFALL AMOUNTS OF 2 TO 4 INCHES...WITH LOCALLY HIGHER AMOUNTS...ARE
POSSIBLE IN SOME LOCATIONS. WITH ALREADY SATURATED GROUND IN SOME
AREAS...THIS HEAVY RAIN COULD LEAD TO FLASH FLOODING. A FLASH FLOOD
WATCH IS IN EFFECT FOR PARTS OF NORTHERN AND CENTRAL OKLAHOMA.
.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
THUNDERSTORM OUTLOOK...
THUNDERSTORMS WILL BE POSSIBLE ACROSS MAINLY SOUTHERN OKLAHOMA AND WESTERN
NORTH TEXAS SATURDAY. THE RISK OF SEVERE STORMS WILL DIMINISH SATURDAY...
BUT THE POTENTIAL FOR HEAVY RAINFALL WILL CONTINUE.
A BRIEF DRY PERIOD WILL OCCUR SUNDAY BEFORE STORM CHANCES RETURN MONDAY
AND CONTINUE THROUGH NEXT WEEK.
OTHER HAZARDOUS WEATHER...
NONE.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY
5 AM SATURDAY.
MAXWELL/MBSIn the hours before
Special weather statement, May 31, 4:35 PM CDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 435 PM CDT FRI MAY 31 2013 OKZ019-025-026-029-030-312215- LOGAN OK-OKLAHOMA OK-LINCOLN OK-CLEVELAND OK-POTTAWATOMIE OK- 435 PM CDT FRI MAY 31 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LOGAN...OKLAHOMA... LINCOLN...CLEVELAND AND NORTHERN POTTAWATOMIE COUNTIES UNTIL 515 PM... ...THIS IS A SPECIAL FORECAST FOR THE TORNADO RECOVERY AREAS... AT 430 PM...THUNDERSTORM INITIATION WAS TRYING TO OCCUR JUST EAST OF WEATHERFORD AND NORTHWEST OF LAWTON. WITH AN EXTREMELY UNSTABLE ENVIRONMENT...STORMS ARE EXPECTED TO DEVELOP EXPLOSIVELY BETWEEN 430 PM AND 5 PM. MOVEMENT WILL INITIALLY BE TO THE NORTHEAST BUT WILL BE MORE DUE EAST AS STORMS MATURE. MONITOR WEATHER CONDITIONS CLOSELY. STORMS THAT FORM WEST AND SOUTHWEST OF THE RECOVERY AREAS LATE THIS AFTERNOON AND EARLY THIS EVENING WILL NEED TO BE WATCHED CLOSELY. GIANT HAIL AND TORNADOES WILL BE POSSIBLE WITH THE STRONGEST STORMS. ADDITIONAL FORECASTS WILL BE SENT AS THE WEATHER SITUATION EVOLVES THROUGH THE EVENING. 11
Special weather statement, May 31, 4:36 PM CDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 436 PM CDT FRI MAY 31 2013 OKZ016>018-022>024-312200- CUSTER OK-KINGFISHER OK-BLAINE OK-WASHITA OK-CADDO OK-CANADIAN OK- 436 PM CDT FRI MAY 31 2013 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CUSTER... SOUTHWESTERN KINGFISHER...CENTRAL BLAINE...NORTHEASTERN WASHITA... NORTHERN CADDO AND NORTHWESTERN CANADIAN COUNTIES UNTIL 500 PM CDT... AT 431 PM CDT...SEVERAL DEVELOPING THUNDERSTORMS EXTENDED FROM 6 MILES SOUTHWEST OF GREENFIELD... TO NEAR CORN. THESE STORMS MOVING NORTHEAST AT 30 MPH AND WILL LIKELY BECOME SEVERE IN THE NEXT HALF HOUR. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... LOCATIONS IMPACTED INCLUDE... WEATHERFORD...WATONGA...HINTON...GEARY...HYDRO...CORN...EAKLY... COLONY...HITCHCOCK...GREENFIELD...BRIDGEPORT AND OMEGA. PRECAUTIONARY/PREPAREDNESS ACTIONS... STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. STAY ALERT AND LISTEN FOR WARNINGS. && LAT...LON 3606 9832 3581 9791 3522 9851 3541 9893 TIME...MOT...LOC 2131Z 224DEG 27KT 3568 9848 AUSTIN
Special weather statement, May 31, 4:58 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 458 PM CDT FRI MAY 31 2013 OKZ012-312230- GARFIELD OK- 458 PM CDT FRI MAY 31 2013 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GARFIELD COUNTY UNTIL 530 PM CDT... AT 452 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR HENNESSEY... MOVING NORTHEAST AT 30 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... LOCATIONS IMPACTED INCLUDE... ENID...WAUKOMIS...GARBER...COVINGTON...DRUMMOND...BRECKENRIDGE... FAIRMONT...DOUGLAS...VANCE AIR FORCE BASE...BISON AND NORTH ENID. PRECAUTIONARY/PREPAREDNESS ACTIONS... STORM INTENSITY IS INCREASING AND SEVERE WEATHER MAY DEVELOP RAPIDLY. STAY ALERT AND LISTEN FOR WARNINGS. && LAT...LON 3658 9758 3617 9756 3618 9809 3635 9810 TIME...MOT...LOC 2152Z 230DEG 26KT 3615 9793 WR
Local storm report, May 31, 5:06 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
506 PM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0459 PM HAIL 2 NE GREENFIELD 35.75N 98.35W
05/31/2013 E1.25 INCH BLAINE OK PUBLIC
A FEW QUARTER TO HALF DOLLAR HAIL STONES
&&
DWSpecial weather statement, May 31, 5:27 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 527 PM CDT FRI MAY 31 2013 OKZ037-038-044-312245- COTTON OK-TILLMAN OK-COMANCHE OK- 527 PM CDT FRI MAY 31 2013 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN COTTON...SOUTHEASTERN TILLMAN AND SOUTHERN COMANCHE COUNTIES UNTIL 545 PM CDT... AT 524 PM CDT...A DEVELOPING THUNDERSTORM WAS LOCATED 5 MILES EAST OF LOVELAND...MOVING EAST-NORTHEAST AT 25 MPH. THIS STORM IS BEING MONITORED CLOSELY FOR RAPID INTENSIFICATION AND COULD BECOME SEVERE QUICKLY. HAZARDS INCLUDE... HAIL UP TO ONE-HALF INCH DIAMETER... WIND GUSTS TO 50 MPH... LOCATIONS IMPACTED INCLUDE... GRANDFIELD...CHATTANOOGA...FAXON AND COOKIETOWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. && LAT...LON 3438 9880 3452 9852 3427 9840 3421 9872 TIME...MOT...LOC 2224Z 249DEG 23KT 3433 9868
Special weather statement, May 31, 5:59 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
559 PM CDT FRI MAY 31 2013
OKZ018>020-023>025-027>029-312345-
LOGAN OK-OKLAHOMA OK-KINGFISHER OK-CADDO OK-PAYNE OK-MCCLAIN OK-
GRADY OK-CLEVELAND OK-CANADIAN OK-
559 PM CDT FRI MAY 31 2013
...SIGNIFICANT WEATHER ADVISORY FOR LOGAN...OKLAHOMA...KINGFISHER...
NORTHEASTERN CADDO...SOUTHWESTERN PAYNE...NORTHWESTERN MCCLAIN...
NORTHERN GRADY...CLEVELAND AND CANADIAN COUNTIES UNTIL 645 PM CDT...
...THIS IS A SPECIAL FORECAST FOR THE TORNADO RECOVERY AREAS...
AT 550 PM...SEVERAL SEVERE THUNDERSTORMS WERE WEST AND NORTHWEST OF
THE OKLAHOMA CITY METRO AREA. ONE DANGEROUS TORNADIC STORM WAS
LOCATED ALONG INTERSTATE 40 ABOUT 9 MILES WEST OF EL RENO. A TORNADO
IS NOW BEING REPORTED 2 MILES SOUTH OF INTERSTATE 40 MOVING EAST
AROUND 25 MPH. THIS STORM IS EXPECTED TO CONTINUE INTO THE WESTERN
METRO...AND MAY TAKE A MORE SOUTHEASTERLY TRACK TOWARD MUSTANG AND
PARTS OF THE SOUTHERN OKLAHOMA CITY METRO. IF IT MAINTAINS ITS
CURRENT SPEED AND STRENGTH...IT WILL IMPACT THE PREVIOUSLY MENTIONED
LOCATIONS AROUND 700 PM.
ADDITIONAL FORECASTS WILL BE SENT AS THE WEATHER SITUATION EVOLVES
THROUGH THIS EVENING.
LAT...LON 3615 9715 3508 9715 3527 9830 3571 9831
3572 9819 3615 9819
TIME...MOT...LOC 2246Z 269DEG 17KT 3552 9815The office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 7:04 PM CDT | Severe Thunderstorm Warning | OUN | Cleveland, Garvin, Grady, McClain, Pontotoc, Pottawatomie | 56 min |
| May 30, 7:23 PM CDT | Severe Thunderstorm Warning | OUN | Love | 37 min |
| May 30, 7:45 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Murray, Pontotoc | 45 min |
| May 30, 7:52 PM CDT | Tornado Warning | OUN | Garvin, Murray | 23 min |
| May 30, 8:05 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Murray | 25 min |
| May 30, 8:10 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, McClain | 35 min |
| May 30, 8:27 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, McClain, Murray | 63 min |
| May 30, 8:34 PM CDT | Flash Flood Warning | OUN | Garvin | 3 hr |
| May 30, 8:54 PM CDT | Severe Thunderstorm Warning | OUN | Garvin, Johnston, Murray, Pontotoc | 51 min |
| May 30, 9:02 PM CDT | Special Weather Statement | OUN | Pottawatomie | 43 min |
| May 30, 9:43 PM CDT | Severe Thunderstorm Warning | OUN | Atoka, Coal, Johnston, Murray, Pontotoc | 62 min |
| May 31, 4:02 PM CDT | Special Weather Statement | OUN | Kay | 28 min |
| May 31, 4:32 PM CDT | Special Weather Statement | OUN | Kay | 28 min |
| May 31, 4:36 PM CDT | Special Weather Statement | OUN | Blaine | 24 min |
| May 31, 4:44 PM CDT | Severe Thunderstorm Warning | OUN | Kay | 46 min |
| May 31, 4:46 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Custer, Kingfisher | 44 min |
| May 31, 4:58 PM CDT | Special Weather Statement | OUN | Garfield | 32 min |
| May 31, 4:58 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher | 47 min |
| May 31, 5:14 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Garfield, Kingfisher, Logan | 46 min |
| May 31, 5:25 PM CDT | Severe Thunderstorm Warning | OUN | Blaine, Caddo, Canadian, Kingfisher | 50 min |
| May 31, 5:27 PM CDT | Special Weather Statement | OUN | Cotton | 18 min |
| May 31, 5:29 PM CDT | Severe Thunderstorm Warning | OUN | Kay, Noble | 46 min |
| May 31, 5:36 PM CDT | Tornado Warning | OUN | Canadian | 39 min |
| May 31, 5:42 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Stephens | 63 min |
| May 31, 5:47 PM CDT | Severe Thunderstorm Warning | OUN | Garfield, Kingfisher, Logan, Noble, Payne | 58 min |
| May 31, 5:59 PM CDT | Special Weather Statement | OUN | Canadian, Cleveland, Kingfisher, Logan, Oklahoma | 46 min |
| May 31, 6:08 PM CDT | Tornado Warning | OUN | Canadian, Grady | 52 min |
| May 31, 6:19 PM CDT | Tornado Warning | OUN | Logan, Noble, Payne | 26 min |
| May 31, 6:37 PM CDT | Severe Thunderstorm Warning | OUN | Comanche, Cotton, Grady, Stephens | 53 min |
| May 31, 6:42 PM CDT | Severe Thunderstorm Warning | OUN | Logan, Noble, Payne | 48 min |
| May 31, 6:49 PM CDT | Special Weather Statement | OUN | Kay | 26 min |
| May 31, 6:57 PM CDT | Tornado Warning | OUN | Canadian, Cleveland, Oklahoma | 48 min |
| May 31, 6:58 PM CDT | Tornado Warning | OUN | Canadian, Cleveland, Oklahoma | 32 min |
Nearby
Tornado Warnings in Oklahoma, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.